# SDR MASA200700882

- Difficulty date: December 15, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- Aircraft time: 25,858 hours, 25,467 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7090 DRO-DEN - PASSENGER DOOR WARNING WITH ENGINES AT POWER.  RESET SYSTEM, OPS CHECK GOOD.
